# SDR ASAA0410252

- Difficulty date: May 3, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545855524
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, INTERCOSTAL TOP AND BTM SIDES AT STATION 1006-1016, RBL 45-50 IS CORRODED.  REMOVED DAMAGED WEB AND INSTALLED REPLACEMENT WEB IAW SRM 51-20-1.  (M)
